Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Ear infection, throat sore and painful, amoxicillin 500, clogged ears

I went to the doctor last week Tuesday for and ear infeaction first it start when my throat was sore and painful my then my left ear starts to hurt goes down my ne ck string so last week Tuesday the gave me amoxicillin 500(40) cap for10 days but it been a week now and my ear still Feel stuffy clog and when im drinking i have this drowning feeling. and i feel a pain on and off
Asked On : Sat, 26 May 2012
Answers:  1 Views:  222
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
you have ear infection (to be precise middle ear infection) which has spread there from the throat infection that you had..
You must complete your antibiotic course and also take some analgesics if u are having pain.(take tab crocin 500 mg three times a day for 3 days).
Also include an antihistaminic and decongestant combination.(take levocetrizine plus pseudoephedrine combination one tablet at night for 5 days)
If inspite of above pain persisits or increases in severity then contact ENT evaluate further in which case your ear will b needed to be examined.
Answered: Wed, 30 May 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor